# SDR ASAA2016052216822

- Difficulty date: May 22, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,783 hours, 9,992 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND FAULT CODE 73-31371, UPPER EGT SECTORS READING HIGH, FOR ENGINE NR 1 ECONOMIC FAULT.  ACFT GROUNDED. RE-CHECKED FOR FAULT CODE 73-31371 ON NR 1 ENGINE.  NO RECENT FAULTS FOUND.
